# SDR CALA9900854

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B FLAP PANEL O/B LOWER SURFACE DENTED WITH A BULGE ON O/B END.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-10-2 AND 51-10-3.
